A couple months ago I had a few instances of unprotected sex with a girl I was seeing. I didn't really know anything substantial about her medical history. About 4 weeks ago I started to experience a burning after urination in my penis and general irritation in the groin area. Never really had a rash, or sores, or anything like that. No discharge either. Although, I did have an influx of white heads pop up on my scrotum. I got an STD test and tested negative for syphilis, gonorrhea, chlamydia, HIV, HSV-1, HSV-2, Trichomonas, Hep-C, and Hep-B. I then got a prostate exam and the doctor mentioned my prostate felt 'harder' than usual for someone my age. He ended up prescribing me doxycycline and I took it twice a day for a week. After that medication cycle I noticed a decrease in the penile burning but the other symptoms still remain.
I still have general irritation and white heads on my scrotum. I also have a really intense 'tingling' feeling in my testicles that can get really intense. Also, I'm not sure if it's related but I have red dots up and down my forearms and I feel like I've had more pimples in general on my body. The patches of red dots are not itchy or irritating.
I plan to return to my physician but am curious if anyone has an opinion on what my issue may be?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.